Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Polynomial interpolation: Lagrange versus Newton

Author: Wilhelm Werner
Journal: Math. Comp. 43 (1984), 205-217
MSC: Primary 65D05
MathSciNet review: 744931
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the Lagrangian form of the interpolating polynomial can be calculated with the same number of arithmetic operations as the Newtonian form.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05

Retrieve articles in all journals with MSC: 65D05

Additional Information

Article copyright: © Copyright 1984 American Mathematical Society